# SDR USAA960383

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1380
- Part time: 36,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A SCHEDULED Q-1/C-1 CHECK INSPECTION, FOUND STATION 1380 FORWARD SIDE FRAME CHAFED BETWEEN LONGERON 4L AND 5L.  ROUTED OUT CHAFED AREA AND INSTALLED DOUBLER REPAIR PER SRM 53-01 FIG 2 SHEET 3 AND SRM 53-14-1.  (M)
